- January 2, 2016 at 6:59 am #172046
lmweissParticipantTopics: 1Replies: 0
Hi! Did I make a big mistake by starting my anti-fungals BEFORE starting my probiotics? I started anti-fungals 6 days ago, and am now at the end of my 3rd week of the diet. I am taking supplements for liver support, but have been experiencing nausea, headache, acne, and aches and pains. Should I stop the anti-fungals and start the probiotics? or just add the probiotics?
I have been on vacation from the school and after-school program where I work for the past week and a half. Because of die-off symptoms, I am nervous about making any additional changes right away; however, I am concerned that my immune system will not be equipped to handle lots of germy kids when I go back to work on Monday.
Any advice would be greatly appreciated! Thanks!
-LaurenJanuary 3, 2016 at 12:34 pm #172049
chrisluketaylorParticipantTopics: 2Replies: 23
You can always reduce the amount of anti-fungals you are taking. Probiotics can act as antifungals aswell so take it slowly when adding new variables into the equation.
You just need to find the right amount for yourself, listen to your body, you will know it better than anyone else.
Everyone is different, no one method will work universally. Subconciously it seems like you know you should reduce the anti-fungals you are taking otherwise you wouldn’t have posted this topic.
Acetaldehyde is the main culprit of die-off symptoms. Reducing the amount of candida breakdown will reduce the symptoms. Nutrition and hydration are other factors to consider aswell, vitamins are needed to support the immune system and kidney and liver function (both crucial during the die-off) – water helps to flush out toxins in the process.
The topic ‘Anti-fungals/Probiotics’ is closed to new replies.